# SDR UALA2012050802658

- Difficulty date: May 7, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 46,945 hours, 18,692 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN HYDRAULIC SYSTEM FAILURE.  DECLARED EMERGENCY CONTINUED TO DESTINATION.  REPLACED GREEN SYS PRESSURE SWITCH.
